Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18217
Title: On the asymptotically optimal rate of approximation of multiplier operators from L-p into L-q
Authors: Kushpel, AK
Levesley, J
Wilderotter, K
First Published: 1-Jan-1998
Publisher: SPRINGER VERLAG
Citation: CONSTRUCTIVE APPROXIMATION, 1998, 14 (2), pp. 169-185
DOI Link: 10.1007/s003659900068
ISSN: 0176-4276
Links: http://hdl.handle.net/2381/18217
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.